Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 124, Number 12

All articles in this issue are freely accessible.

Properties of the normset relating to the class group
Jim Coykendall.
Proc. Amer. Math. Soc. 124 (1996), 3587-3593
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1328342
Integer-valued polynomials on Krull rings
Sophie Frisch.
Proc. Amer. Math. Soc. 124 (1996), 3595-3604
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1340386
Images of bilinear mappings into $\mathbf{R}^{3}$
S. J. Bernau and Piotr J. Wojciechowski.
Proc. Amer. Math. Soc. 124 (1996), 3605-3612
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1340376
Some remarks on Beilinson adeles
Amnon Yekutieli.
Proc. Amer. Math. Soc. 124 (1996), 3613-3618
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1353408
Locally solvable factors of varieties
Keith A. Kearnes.
Proc. Amer. Math. Soc. 124 (1996), 3619-3625
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1343705
A sum packing problem of Erdös and the Conway-Guy sequence
Tom Bohman.
Proc. Amer. Math. Soc. 124 (1996), 3627-3636
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1363448
On rational invariants of the group $E_{6}$
A. V. Iltyakov.
Proc. Amer. Math. Soc. 124 (1996), 3637-3640
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1350947
On the pluricanonical map of threefolds of general type
Dong-Kwan Shin.
Proc. Amer. Math. Soc. 124 (1996), 3641-3646
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1389536
The real and the symmetric nonnegative inverse eigenvalue problems are different
Charles R. Johnson, Thomas J. Laffey and Raphael Loewy.
Proc. Amer. Math. Soc. 124 (1996), 3647-3651
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1350951
Rees algebras of ideals with low codimension
Susan Morey and Bernd Ulrich.
Proc. Amer. Math. Soc. 124 (1996), 3653-3661
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1343713
Asymptotic behavior of $C_{0}$-semigroups in Banach spaces
Lutz Weis and Volker Wrobel.
Proc. Amer. Math. Soc. 124 (1996), 3663-3671
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1327051
An extension of the Vitali-Hahn-Saks Theorem
Onésimo Hernández-Lerma and Jean B. Lasserre.
Proc. Amer. Math. Soc. 124 (1996), 3673-3676
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1401743
Extinction in nonautonomous competitive Lotka-Volterra systems
Francisco Montes de Oca and Mary Lou Zeeman.
Proc. Amer. Math. Soc. 124 (1996), 3677-3687
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1327029
A cocycle theorem with an application to Rosenthal sets
Peter Schwartz.
Proc. Amer. Math. Soc. 124 (1996), 3689-3698
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1328377
Danes’ Drop Theorem in locally convex spaces
Cheng Lixin, Zhou Yunchi and Zhang Fong.
Proc. Amer. Math. Soc. 124 (1996), 3699-3702
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1328359
Theorem of Kuratowski-Suslin for measurable mappings. II
Andrzej Wisniewski.
Proc. Amer. Math. Soc. 124 (1996), 3703-3710
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1342048
Expanding the joint spectrum of pairs of commuting contractions
Adrian Ionescu.
Proc. Amer. Math. Soc. 124 (1996), 3711-3719
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1340390
The Lusin-Privalov theorem for subharmonic functions
Stephen J. Gardiner.
Proc. Amer. Math. Soc. 124 (1996), 3721-3727
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1396977
Oscillation of first order delay differential equations
Bingtuan Li.
Proc. Amer. Math. Soc. 124 (1996), 3729-3737
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1363175
Harmonic measure, infinite kernels, and symmetrization
John A. Velling.
Proc. Amer. Math. Soc. 124 (1996), 3739-3743
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1346991
On completely hyperexpansive operators
Ameer Athavale.
Proc. Amer. Math. Soc. 124 (1996), 3745-3752
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1353373
Note on the Bradley and Ramanujan summation
Chu Wenchang.
Proc. Amer. Math. Soc. 124 (1996), 3753-3754
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1343730
The multiplier operators on the weighted product spaces
Lung-Kee Chen and Dashan Fan.
Proc. Amer. Math. Soc. 124 (1996), 3755-3765
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1353380
Sampling in a Hilbert space
Ahmed I. Zayed.
Proc. Amer. Math. Soc. 124 (1996), 3767-3776
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1343731
The classical Banach spaces $ℓ_{varphi}/h_{𝜑}$
Antonio S. Granero and Henryk Hudzik.
Proc. Amer. Math. Soc. 124 (1996), 3777-3787
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1343694
Almost everywhere convergence of lacunary partial sums of Vilenkin-Fourier series
Wo-Sang Young.
Proc. Amer. Math. Soc. 124 (1996), 3789-3795
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1346995
The boundedness of Riesz $s$-transforms of measures in $\mathbb{R}^{n}$
Merja Vihtilä.
Proc. Amer. Math. Soc. 124 (1996), 3797-3804
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1343727
Some facts about Eisenman intrinsic measures. II
Shulim Kaliman.
Proc. Amer. Math. Soc. 124 (1996), 3805-3811
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1363172
The central intertwining lifting and strict contractions
Radu Gadidov.
Proc. Amer. Math. Soc. 124 (1996), 3813-3817
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1346972
Asymptotic analysis of Daubechies polynomials
Jianhong Shen and Gilbert Strang.
Proc. Amer. Math. Soc. 124 (1996), 3819-3833
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1346987
Bands in lattices of operators
C. B. Huijsmans and A. W. Wickstead.
Proc. Amer. Math. Soc. 124 (1996), 3835-3841
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1346978
Geodesic nets on the 2-sphere
Joel Hass and Frank Morgan.
Proc. Amer. Math. Soc. 124 (1996), 3843-3850
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1343696
Stable periodic projective planes
Manuel Ritoré.
Proc. Amer. Math. Soc. 124 (1996), 3851-3856
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1363182
Gaps in $(\mathcal{P}(𝜔),⊂^{*})$ and $(𝜔^{𝜔},\le^{*})$
Zoran Spasojevic.
Proc. Amer. Math. Soc. 124 (1996), 3857-3865
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1327045
Universal co-analytic sets
Greg Hjorth.
Proc. Amer. Math. Soc. 124 (1996), 3867-3873
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1343698
Fibonacci numbers, Lucas numbers and integrals of certain Gaussian processes
Ludwig Baringhaus.
Proc. Amer. Math. Soc. 124 (1996), 3875-3884
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1363410
A coefficient of an asymptotic expansion of logarithms of determinants for classical elliptic pseudodifferential operators with parameters
Yoonweon Lee.
Proc. Amer. Math. Soc. 124 (1996), 3885-3888
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1317041
Vassiliev invariants of type two for a link
Hitoshi Murakami.
Proc. Amer. Math. Soc. 124 (1996), 3889-3896
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1353392
Classifying spaces and homotopy sets of axes of pairings
Kenshi Ishiguro.
Proc. Amer. Math. Soc. 124 (1996), 3897-3903
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1343701
An inequality for polyhedra and ideal triangulations of cusped hyperbolic 3-manifolds
Masaaki Wada, Yasushi Yamashita and Han Yoshida.
Proc. Amer. Math. Soc. 124 (1996), 3905-3911
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1346992